# SDR DL76G030871

- Difficulty date: September 24, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 20,890 hours, 3,410 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100485
- Condition: Chafed
- Location: Left Pylon
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO LGW WITH LOSS OF LEFT HYDRAULIC FLUID.  FOUND HYD PIPE IN LEFT PYLON CHAFED THROUGH DUE TO PYLON LATCH OPENING IN FLIGHT AND CHAFING ON PIPE.  THE LINE IS DETAILED IN IPC 29-11-27-02 ITEM 116 RESERVOIR RETURN LINE FROM HEAT EXCHANGER.  TIME LIMITED REPAIR WITH FLEX LINE.  ALSO FOUND LEFT EDP LEAKING AT BLEED POINT.  EDP REPLACED.
